# SDR SWAA2012080306412

- Difficulty date: July 27, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 57,029 hours, 46,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM O/B WEB CRACKED AT BS 713, BBL 0.07.  REPAIRED WEB IAW SRM AND SI.
